Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am On Visanne But Suffering From Discharge. Is This Normal?

I Am On Visanne But Suffering From Discharge. Is This Normal?

A MyEndometriosisTeam Member said:

For the first 2 months it is ok to have some discharge, I mean.
I had a strange case.

posted about 2 years ago
A MyEndometriosisTeam Member said:

Sooo... I was using visanne for 3 months, and it didn' t help me. I had discharge every two weeks- more like spotting, bleeding a bit. For the first 2 months it is ok, my gyn said

posted about 2 years ago
A MyEndometriosisTeam Member said:

I also take visanne, now for about a year. And I only had discharges on the fist month. I think it's not normal

posted about 2 years ago
A MyEndometriosisTeam Member said:

I just had surgery to remove all of my endometriosis by the Da Vinci robot on the 11th, me and hubby have been trying to get pregnant for two years, has anyone conceived right after surgery?

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in